John E. McCarthy
Title
Cited by
Cited by
Year
Pick interpolation and Hilbert function spaces
J Agler, JE McCarthy
American Mathematical Soc., 2002
5162002
Tau and Aβ imaging, CSF measures, and cognition in Alzheimer’s disease
MR Brier, B Gordon, K Friedrichsen, J McCarthy, A Stern, J Christensen, ...
Science translational medicine 8 (338), 338ra66-338ra66, 2016
4502016
On the stability of BOLD fMRI correlations
TO Laumann, AZ Snyder, A Mitra, EM Gordon, C Gratton, B Adeyemo, ...
Cerebral cortex 27 (10), 4719-4732, 2017
3102017
Complete Nevanlinna–Pick kernels
J Agler, JE McCarthy
Journal of Functional Analysis 175 (1), 111-124, 2000
1492000
Nevanlinna-Pick interpolation on the bidisk
J Agler, JE McCarthy
Journal für die reine und angewandte Mathematik 1999 (506), 191-204, 1999
1131999
Distinguished varieties
J Agler, J McCarthy
Acta Mathematica 194, 133-153, 2005
972005
Global holomorphic functions in several noncommuting variables
J Agler, JE McCarthy
Canadian Journal of Mathematics 67 (2), 241-285, 2015
722015
Operator monotone functions and Löwner functions of several variables
J Agler, JE McCarthy, NJ Young
Annals of Mathematics, 1783-1826, 2012
642012
Collagen remodeling after 585‐nm pulsed dye laser irradiation: an ultrasonographic analysis
BR Moody, JE McCarthy, GJ Hruza
Dermatologic surgery 29 (10), 997-1000, 2003
622003
Enhanced cosmetic outcome with running horizontal mattress sutures
BR Moody, JE McCarthy, J Linder, GJ Hruza
Dermatologic surgery 31 (10), 1313-1316, 2005
482005
Subnormal operators and quadrature domains
JE McCarthy, L Yang
Advances in mathematics 127 (1), 52-72, 1997
451997
Properties of an entropy-based signal receiver with an application to ultrasonic molecular imaging
MS Hughes, JE McCarthy, JN Marsh, JM Arbeit, RG Neumann, ...
The Journal of the Acoustical Society of America 121 (6), 3542-3557, 2007
432007
Pick interpolation for free holomorphic functions
J Agler, JE McCarthy
American Journal of Mathematics 137 (6), 1685-1701, 2015
382015
Hilbert spaces of Dirichlet series and their multipliers
JE McCarthy
Transactions of the American Mathematical Society 356 (3), 881-894, 2004
372004
A Carathéodory theorem for the bidisk via Hilbert space methods
J Agler, JE McCarthy, NJ Young
Mathematische Annalen 352 (3), 581-624, 2012
342012
Norm preserving extensions of holomorphic functions from subvarieties of the bidisk
J Agler, JE McCarthy
Annals of mathematics, 289-312, 2003
342003
The implicit function theorem and free algebraic sets
J Agler
Transactions of the American Mathematical Society 368 (5), 3157-3175, 2016
332016
Toral algebraic sets and function theory on polydisks
J Agler, JE McCarthy, M Stankus
The Journal of Geometric Analysis 16 (4), 551-562, 2006
322006
Partial covariance based functional connectivity computation using Ledoit–Wolf covariance regularization
MR Brier, A Mitra, JE McCarthy, BM Ances, AZ Snyder
NeuroImage 121, 29-38, 2015
292015
Application of Renyi entropy for ultrasonic molecular imaging
MS Hughes, JN Marsh, JM Arbeit, RG Neumann, RW Fuhrhop, ...
The Journal of the Acoustical Society of America 125 (5), 3141-3145, 2009
252009
The system can't perform the operation now. Try again later.
Articles 1–20